# SDR SWAA2019022730079

- Difficulty date: February 21, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 64,961 hours, 38,163 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37007
- Part serial: 000302
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD TRAILING EDGE AFT FLAP DELAMINATED ON LOWER INBOARD CORNER.  REPAIRED AFT FLAP PER AMM.
